Alert archive / Illinois / River Flood Warnings in 2008
River Flood Warning 26, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Feb 10, 2008, 10:34 AM CST for Sangamon County, Illinois. It took effect at Feb 10, 2008, 6:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 10, 2008, 10:34 AM CST (16:34 UTC)
- In effect from
- Feb 10, 2008, 6:00 PM CST
- Expired
- Feb 11, 2008, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
County Sangamon County, IL
The radar
The Lincoln radar (KILX), 52 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Sangamon River at Riverton (RVTI2). The gauge peaked at 23.06 ft at Feb 10, 2008, 6:00 PM CST.
- Action stage
- 17 ft
- Minor stage
- 23 ft
- Moderate stage
- 26 ft
- Major stage
- 29 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05576500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS43 KILX 101634
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1034 AM CST SUN FEB 10 2008
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
ILC167-110600-
/O.NEW.KILX.FL.W.0026.080211T0000Z-080211T0600Z/
/RVTI2.1.ER.080211T0000Z.080211T0000Z.080211T0000Z.NO/
1034 AM CST SUN FEB 10 2008
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SANGAMON RIVER AT RIVERTON.
* FROM THIS EVENING TO LATE TONIGHT...OR UNTIL THE WARNING IS
CANCELLED.
* AT 945 AM SUNDAY THE STAGE WAS 22.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE THIS
EVENING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
RIVERTON 23 22.8 SUN 10 AM 22.8 22.1 21.0
$$1 follow-up statement
000
WGUS83 KILX 110234
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
834 PM CST SUN FEB 10 2008
...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN ILLINOIS...
SANGAMON RIVER AT RIVERTON AFFECTING SANGAMON COUNTY
SANGAMON RIVER NEAR OAKFORD AFFECTING CASS...MASON AND MENARD
COUNTIES
SANGAMON RIVER NEAR CHANDLERVILLE AFFECTING CASS AND MASON COUNTIES
SANGAMON RIVER AT MONTICELLO AFFECTING PIATT COUNTY
SANGAMON RIVER AT PETERSBURG AFFECTING MENARD COUNTY
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION AND
PRECIPITATION FORECAST THE NEXT 24 HOURS.
IF YOU ENCOUNTER A FLOODED ROADWAY...TURN AROUND AND FIND AN
ALTERNATE ROUTE. STAY TUNED TO LOCAL MEDIA OR NOAA WEATHER RADIO FOR
LATER STATEMENTS AND FORECASTS.
ILC147-111200-
/O.CON.KILX.FL.W.0012.000000T0000Z-080211T1200Z/
/MNTI2.2.RS.080205T1727Z.080206T1945Z.080211T0600Z.NR/
834 PM CST SUN FEB 10 2008
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT MONTICELLO.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 700 PM SUNDAY THE STAGE WAS 13.1 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...FLOODING OF AGRICULTURAL AREAS BEGIN.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
MONTICELLO 13 13.1 SUN 7 PM 12.9 12.4 12.1
$$
ILC167-111200-
/O.EXT.KILX.FL.W.0026.000000T0000Z-080211T1200Z/
/RVTI2.1.ER.080211T0600Z.080211T0600Z.080211T0600Z.NO/
834 PM CST SUN FEB 10 2008
...FLOOD WARNING EXTENDED UNTIL MONDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SANGAMON RIVER AT RIVERTON.
* UNTIL MONDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SUNDAY THE STAGE WAS 22.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE EARLY
TOMORROW MORNING...THEN SLOWLY FALL.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
RIVERTON 23 22.8 SUN 8 PM 22.8 22.0 20.9
$$
ILC129-111634-
/O.CON.KILX.FL.W.0025.000000T0000Z-080214T1800Z/
/PETI2.2.ER.080211T0357Z.080212T0600Z.080214T1200Z.NO/
834 PM CST SUN FEB 10 2008
THE FLOOD WARNING CONTINUES FOR
THE SANGAMON RIVER AT PETERSBURG.
* UNTIL THURSDAY AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT 300 PM SUNDAY THE STAGE WAS 22.3 FEET.
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY TONIGHT AND CONTINUE TO RISE
TO NEAR 24.2 FEET BY EARLY TUESDAY MORNING. THE RIVER WILL FALL
BELOW FLOOD STAGE BY THURSDAY MORNING.
* IMPACT...AT 25.0 FEET...SOME RESIDENCES ON THE EAST SIDE OF
PETERSBURG FLOOD.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
PETERSBURG 23 22.3 SUN 3 PM 23.6 24.2 23.9
$$
ILC017-125-129-111633-
/O.EXT.KILX.FL.W.0017.000000T0000Z-080213T1200Z/
/OKFI2.1.RS.080207T0015Z.080208T1530Z.080213T0600Z.NO/
834 PM CST SUN FEB 10 2008
...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
THE SANGAMON RIVER NEAR OAKFORD.
* UNTIL WEDNESDAY MORNING...OR UNTIL THE WARNING IS CANCELLED.
* AT 745 PM SUNDAY THE STAGE WAS 471.3 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 471.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY
EARLY WEDNESDAY MORNING.
* IMPACT...AT 471.0 FEET...FLOODING BEGINS TO AGRICULTURAL AREAS NOT
PROTECTED BY LEVEES.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
OAKFORD 471 471.3 SUN 8 PM 471.3 471.2 470.9
$$
ILC017-125-111633-
/O.EXT.KILX.FL.W.0018.000000T0000Z-080216T0859Z/
/CDLI2.1.RS.080206T1530Z.080208T2100Z.080216T0259Z.UU/
834 PM CST SUN FEB 10 2008
...FLOOD WARNING EXTENDED UNTIL LATE FRIDAY NIGHT...THE FLOOD WARNING
CONTINUES FOR
THE SANGAMON RIVER NEAR CHANDLERVILLE.
* UNTIL LATE FRIDAY NIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT 800 PM SUNDAY THE STAGE WAS 458.4 FEET.
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 456.6 FEET.
* IMPACT...AT 460.0 FEET...BELL LEVEE OVERTOPPED.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME MON TUE WED
SANGAMON RIVER
CHANDLERVILLE 457 458.4 SUN 8 PM 458.5 458.4 458.2
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Feb 10, 10:11 AM CST, 23 minutes earlier.
Area forecast discussion, Feb 10, 10:11 AM CST, 23 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1011 AM CST SUN FEB 10 2008 .DISCUSSION... ISSUED 1005 AM CST SUN FEB 10 2008 ARCTIC BLAST DEFINITELY ON THIS MORNING. NWRLY WINDS BRINGING FRIGID DRY AIR INTO THE REGION. NARROW BAND OF CLOUD COVER THAT KEPT TEMPERATURES FROM FALLING TOO FAR IN THE EARLY MORNING HOURS IS SLOWLY ERODING ACROSS THE CENTRAL PORTIONS OF THE STATE ON SATELLITE IMAGERY. FORECAST IS MORE OR LESS ON TRACK THIS MORNING. ONLY ISSUE WILL BE WHETHER OR NOT TEMPERATURES WILL GO A TOUCH HIGHER SINCE THEY WERE STARTING WARMER THAN ORIGINALLY THOUGHT. WITH SUCH A CAA PATTERN GOING ON...WILL POSTPONE ANY CHANGES UNTIL A BIT LATER IN THE MORNING. BUT AT THIS TIME...NO SIGNIFICANT CHANGES TO THE FORECAST IS EXPECTED. HJS && .AVIATION... ISSUED 514 AM CST SUN FEB 10 2008 VFR AND WINDY CONDITIONS WILL CONTINUE AT ALL TAF SITES TODAY. A SCT TO BKN MID DECK AROUND 12KFT WILL REMAIN OVER ALL SITES THIS MORNING BUT THEN PUSH SOUTH IN THE AFTERNOON. GRADIENT WILL LOOSEN SOME IN THE AFTERNOON BUT WINDS WILL NOT REALLY DROP OFF UNTIL LATER TONIGHT AS THE HI PRSS RIDGE REMAINS WEST OF THE AREA UNTIL AROUND 09Z. AUTEN && .PREV DISCUSSION... ISSUED 344 AM CST SUN FEB 10 2008 ARCTIC BLAST ARRIVING TODAY WITH BITTERLY COLD TEMPERATURES AND WIND CHILLS THIS MORNING...AND NOT MUCH RECOVERY IN TEMPS THROUGH THE DAY ESPECIALLY NORTH OF I-70. STRONG ARCTIC HIGH PRESSURE NOW LOOKS POISED TO KEEP FOCUS OF HIGHEST PRECIP AMOUNTS SUPPRESSED JUST TO SOUTH OF THE CWA. MEANING LESS RISK OF ICING EVENT... WITH ONLY P-TYPE ISSUES TO BE SOUTH OF I-70 MONDAY NIGHT. SHORT TERM...TODAY THROUGH TUESDAY. STRONG COLD/DRY ADVECTION TAKING PLACE ACROSS THE MIDWEST THIS MORNING. ALTHOUGH TEMPERATURE DECREASE HAS LAGGED BEHIND WHAT WAS EXPECTED... MAINLY DUE TO PRESENCE OF MID/HIGH LEVEL CLOUD COVER... STRONG CAA WILL RESULT IN DECREASING TEMPS OVER THE NEXT SEVERAL HOURS. SUNSHINE THIS AFTERNOON WILL MOSTLY HELP TO JUST BALANCE OUT THE COLD ADVECTION... WITH TEMPERATURES BARELY RISING ABOVE MORNING MINIMUMS ALONG/NORTH OF I-72. WITH THE DELAY IN COLDER TEMPS... MOST SITES ARE STILL ABOVE WIND CHILL ADVISORY CRITERIA... AND WILL LIKELY STAY THAT WAY SOUTH OF I-74 OR SO. BUT...CONDITIONS WILL BE RAW ENOUGH AS IT IS...AND WIND CHILL GRIDS DO NOT TAKE INTO ACCOUNT GUSTY WINDS. SO WE DECIDED TO LEAVE THE WIND CHILL ADVISORY IN PLACE UNCHANGED. WITH RESPECT TO THE MON/TUE SYSTEM... MODELS HAVE TRENDED COLDER AND FARTHER SOUTH... WHICH MAKES SENSE CONSIDERING STRENGTH OF THE ARCTIC HIGH THAT WILL BE SETTLING IN ACROSS THE AREA. LOOKING AT THREE SEPARATE MECHANISMS FOR LIFT/PRECIPITATION WITH THIS SYSTEM. INITIALLY JUST A BROAD AREA OF WEAK ISENTROPIC LIFT MONDAY MORNING... MAINLY FOCUSED ALONG AND NORTH OF THE H85 ARCTIC FRONT OVER THE UPPER MIDWEST. MODELS STILL TRY TO SPIT OUT LIGHT QPF MONDAY MORNING RIGHT IN THE THROAT OF THE SFC HIGH. STILL THINK MEASURABLE PRECIP IS DOUBTFUL UNTIL THE AFTERNOON. UPSTREAM DEWPOINTS UNDER THE ARCTIC HIGH IN THE -10S AND -20S. ALTHOUGH THE ISENTROPIC LIFT WILL SLOWLY HELP TO SATURATE THE ATMOSPHERE MONDAY... IT WILL TAKE SOME TIME BEFORE ANY PRECIPITATION OF CONSEQUENCE CAN REACH THE GROUND. WENT WITH A DIPLOMATIC 20 POP ACROSS THE NORTH AND SOUTH FOR CONSISTENCYS SAKE... WITH A CHANCE OF FLURRIES ACROSS THE NORTH... AS THE 20 POPS WILL NOT MAKE IT INTO ANY OF THE WORDED FORECASTS. SECOND MECHANISM FOR LIFT WILL BE ASSOCIATED WITH PVA LATE MONDAY AFTERNOON AND MONDAY EVENING AHEAD OF APPROACHING H5 TROUGH. NOT A PARTICULARLY POTENT SYSTEM... AND TIME HEIGHT X-SECTS SUGGEST THIS WILL ONLY RESULT IN A 4-6 HOUR WINDOW OF LIFT FOR MOST AREAS... ALTHOUGH XSECTS DO SUGGEST A DECENT CROSSHAIR SIGNATURE DURING THIS BRIEF WINDOW... SUGGESTING SOME PERIODS OF MODERATE SNOW AS THE TROUGH SWINGS THROUGH. THIRD MECHANISM WILL BE ASSOCIATED WITH THE STRONG WARM/MOIST ADVECTION ACROSS THE LOWER MIDWEST. MOST OF THIS TIES INTO WHERE LEE CYCLONE DECIDES TO SPIN UP. TREND IN SEVERAL MODELS HAS BEEN TO SUPPRESS THIS AREA OF QPF FARTHER TO THE SOUTH... INCLUDING THE 12Z AND 00Z ECMWF... 21Z SREF... THE 00Z GEM REGIONAL... THE 4KM NCEP ARW... AND AT LEAST ONE OF OUR LOCAL 20KM ARW RUNS. THE NAM IS ALSO SUPPRESSED SOUTH OF I-70... BUT IT CONTINUES TO INITIALIZE THE LEADING EDGE OF THE ARCTIC AIRMASS VERY POORLY... AND THIS CALLS INTO QUESTION HOW IT WOULD BE HANDLING THE PLACEMENT OF THE BAROCLINIC ZONE OUT IN THE 36-48 HR TIMEFRAME. THE GFE HAS THE PRECIP FARTHEST NORTH...BUT THE GFS TENDS TO SPIN UP LEE CYCLONES TOO FAR NORTH. CLEAR AS MUD? THE GOOD NEWS... JUST ABOUT ALL MODEL GUIDANCE SUGGESTS FZRA THREAT WILL BE SOUTH OF OUR CWA... WITH PERHAPS THE ONLY P-TYPE ISSUE BEING THE POTENTIAL OF SNOW MIXED WITH SLEET SOUTH OF I-70 MONDAY NIGHT. THE BAD NEWS... JUST ABOUT THE ONLY AREA OF FORCING THAT WILL BE FOCUSED AND PERSISTENT ENOUGH TO PRODUCE SNOW AMOUNTS THAT MAY FLIRT WITH WARNING CRITERIA WOULD BE WITH THE WARM ADVECTION BAND ACROSS SOUTHERN MO/IL. TYPICALLY SUCH PRECIP BANDS ARE VERY THIN... MAKING PLACEMENT CRITICAL AS WARNING CRITERIA MAY ONLY BE MET IN A ONE OR TWO ROWS OF COUNTIES. THIS BAND VERY WELL MAY END UP SOUTH OF OUR CWA ENTIRELY. NORTH OF I-70... THE FORCING IS JUST NOT VERY FOCUSED... AND THERE WILL BE THE LACK OF MOISTURE AS WELL. FARTHER SOUTH... H85 JET OF 40-50 KTS WILL HELP SOLVE THE MOISTURE PROBLEM NICELY. NOT ENOUGH CONFIDENCE AT THIS POINT IN REACHING WARNING CRITERIA OVER ANY GIVEN AREA. HIGHEST RISK WOULD BE SOUTH OF I-70... BUT THINKING THIS WILL MOST LIKELY END UP BEING AN ADVISORY CRITERIA EVENT. STILL LOOKING AT PRIMARILY A 4TH PERIOD EVENT... SO THIS CAN READILY BE PASSED ALONG TO THE DAY SHIFT... AND THEY CAN RAISE A WATCH WITH STILL PLENTY OF LEAD TIME SHOULD THE TRENDS REVERSE. LONG TERM...WEDNESDAY AND THURSDAY. DRY WX PREVAILS WEDNESDAY...WITH NEXT SYSTEM APPROACHING IN THE THU OR FRI TIMEFRAME. INCREASED POPS THU NIGHT... SIDING MORE WITH A GFS/GEM GLOBAL/UKMET SOLUTION. ECMWF IS THE LONE WOLF AND APPEARS TO BE TOO PROGRESSIVE WITH ARCTIC VORTEX OVER NORTHERN ONTARIO MID-WEEK. AT THIS POINT... COLD FROPA THURSDAY NIGHT WOULD BE A QUICK HITTER WITH SNOW SHOWERS... AND NOT A BIG EVENT. HARDIMAN && .ILX WATCHES/WARNINGS/ADVISORIES... WIND CHILL ADVISORY UNTIL NOON CST TODAY FOR ILZ027>031-036>038- 040>051-053. &&
Hazardous weather outlook, Feb 10, 6:11 AM CST, 4 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 611 AM CST SUN FEB 10 2008 ILZ027>031-036>038-040>051-053-111200- CASS-CHAMPAIGN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-MASON- MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-STARK- TAZEWELL-VERMILION-WOODFORD- 611 AM CST SUN FEB 10 2008 ...WIND CHILL ADVISORY IN EFFECT UNTIL NOON CST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHWEST WINDS WILL COMBINE WITH VERY COLD TEMPERATURES TO CREATE BITTERLY COLD WIND CHILL VALUES IN THE 10 BELOW TO 15 BELOW ZERO THIS MORNING. RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WARM FRONT WILL DEVELOP SOUTH OF ILLINOIS ON MONDAY AND BRING ANOTHER ROUND OF SNOW TO THE AREA FOR MONDAY AFTERNOON THROUGH MONDAY NIGHT. SOME ACCUMULATION IS POSSIBLE WITH THIS SYSTEM. FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND STREAMS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ052-054>057-061>063-066>068-071>073-111200- CHRISTIAN-CLARK-CLAY-COLES-CRAWFORD-CUMBERLAND-DOUGLAS-EDGAR- EFFINGHAM-JASPER-LAWRENCE-MOULTRIE-RICHLAND-SHELBY- 611 AM CST SUN FEB 10 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT GUSTY NORTHWEST WINDS WILL COMBINE WITH COLD TEMPERATURES TO CREATE VERY COLD WIND CHILL VALUES IN THE ZERO TO 10 BELOW ZERO RANGE THIS MORNING. RECENT HEAVY RAINS AND RAPID SNOW MELT HAVE CAUSED HIGH WATER LEVELS ON MANY AREAS RIVERS...CREEKS...AND STREAMS. FLOODING IS OCCURRING OR EXPECTED TO OCCUR IN MANY AREAS AS A RESULT. MONITOR RIVER WARNINGS AND STATEMENTS FOR THE LATEST INFORMATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A WARM FRONT WILL DEVELOP SOUTH OF ILLINOIS ON MONDAY AND BRING ANOTHER ROUND OF SNOW TO THE AREA FOR MONDAY AFTERNOON THROUGH MONDAY NIGHT. SOME ACCUMULATION IS POSSIBLE WITH THIS SYSTEM. AREAS SOUTH OF INTERSTATE 72 COULD SEE A MIX OF SLEET AND SNOW THROUGH MONDAY NIGHT. FLOODING WILL PERSIST ALONG MANY AREA RIVERS...CREEKS...AND STREAMS OVER THE NEXT FEW DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. AUTEN
The office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 9, 8:11 PM CST | River Flood Warning | ILX | Menard | 4 days |
| Feb 10, 3:21 PM CST | Winter Storm Watch | ILX | Clark, Clay, Coles, Crawford, Cumberland, Edgar and 5 more | 13 hr |
Nearby
River Flood Warnings in Illinois, 2008Every river flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.